# SDR ASAA2016120718970

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,935 hours, 5,236 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER ENGINE START. ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED TO NORMAL.
